# SDR AWXA200301571

- Difficulty date: December 9, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 18,346 hours, 7,722 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK CORROSION WAS FOUND ON AFT LOWER SURFACE OF FLOOR PANEL 262FF.  MAINTENANCE REMOVED CORROSION AND TRIMMED AWAY CORRODED AREA ON AFT LOWER SURFACE OF FLOOR PANEL 262FF; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW AWA ER 25-5302-03353-TB3.
